On the zeros of the gradient of a harmonic function
Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 547-549
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_158_3_a12,
author = {A. Yanushauskas},
title = {On the zeros of the gradient of a harmonic function},
journal = {Doklady Akademii Nauk},
pages = {547--549},
year = {1964},
volume = {158},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a12/}
}
A. Yanushauskas. On the zeros of the gradient of a harmonic function. Doklady Akademii Nauk, Tome 158 (1964) no. 3, pp. 547-549. http://geodesic.mathdoc.fr/item/DAN_1964_158_3_a12/